# SDR RAIA0006002

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 12,875 hours, 11,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135864
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7003-STL- UPON GEAR RETRACTION, TAKEOFF CONFIGURATION WARNING SOUNDED ALONG WITH TCAS FAIL, RADAR FAIL,TRANSPONDER 1 AND 2 FAIL AND TAT FAIL.  MAINTENANCE INSPECTED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH.
